EconPapers    
Economics at your fingertips  
 

Separable Reduction of Metric Regularity Properties

A. D. Ioffe ()
Additional contact information
A. D. Ioffe: Department of Mathematics, Technion

A chapter in Constructive Nonsmooth Analysis and Related Topics, 2014, pp 25-37 from Springer

Abstract: Abstract We show that for a set-valued mapping F: X → Y between Banach spaces the property of metric regularity near a point of its graph is separably determined in the sense that it holds, provided for any separable subspaces L 0 ⊂ X and M ⊂ Y, containing the corresponding components of the point, there is a separable subspace L ⊂ X containing L 0 such that the mapping whose graph is the intersection of the graph of F with L × M (restriction of F to L × M) is metrically regular near the same point. Moreover, it is shown that the rates of regularity of the mapping near the point can be recovered from the rates of such restrictions.

Keywords: Set-valued mapping; Linear openness; Metric regularity; Regularity rates; Separable reduction (search for similar items in EconPapers)
Date: 2014
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-8615-2_3

Ordering information: This item can be ordered from
http://www.springer.com/9781461486152

DOI: 10.1007/978-1-4614-8615-2_3

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-8615-2_3